Hi im amanda and im 21. . .i have been bleeding really heavy for three months straight and i am still bleeding with alot of blood clots. im having really sharp pains in my side and dizzyness idk what to do the doctor put me on birthcontrol a year ago but its ot really helping me at all. . .please help me idk what else to do
Get to the doctor! You should not bleed more than 7 days out of each month, and prolonged heavy bleeding can lead to things like anemia. Get in and get checked out as soon as possible. Mention the length of time, quality of bleeding (heavy w/ clots), the sharp pains in your side, and the dizziness. All of these will affect the doctor's chosen course of action. Don't sit around and wait.
Hi hun sorry to hear u are going through this. i would go to the doctor and see if there is anything else other than the bc. i hope this helos when i get mt period i bleed a month straight whenever my flow decides to show up. i hate pcos. hope u feel better hun
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.